# SDR SIMA20130131018

- Difficulty date: January 31, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,734 hours, 29,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE WIRE HARNESS (AIRCRAFT SIDE) FOR THE EMERGENCY LIGHT STRIP NR 1 CHAFED ON BOTH WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE WIRE HARNESS (AIRCRAFT SIDE) FOR THE EMERGENCY LIGHT STRIP NR 1 IAW EMB 145 AMM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
